# SDR QXEA2018032300113

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 13,703 hours, 14,652 cycles
- System (JASC): 3251 · Steering Unit
- Part: Potentiometer
- Part number: 4063300301
- Condition: No Test
- Location: Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLED AGGRESSIVELY TO THE RIGHT DURING TAXI WITH TILLER AND RUDDER PEDALS CENTERED.  REMOVED FROM SERVICE.  NOSEWHEEL STEERING RVDTS WERE RIGGED, NOSEWHEEL STEERING TILLER POTENTIOMATER FAILED AN OPS TEST AND WAS REPLACED WITH A SERVICEABLE UNIT. TAXIED FROM HANGAR TO GATE, NO DEFECTS. AIRCRAFT RETURNED TO SERVICE.
